Article citationsMore>>

R. W. Ibrahim and M. Darus, “Subordination and Superordination for Analytic Functions Involving Fractional Integral Operator,” Complex Variables and Elliptic Equations, Vol. 53, No. 11, 2008, pp. 1021-1031. doi:10.1080/17476930802429131

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.